# SDR UATA2019101424209

- Difficulty date: September 18, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Make and model: Casa C212CC
- Aircraft serial: 242
- Aircraft time: 30,709 hours, 56,345 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: LN93614C46L4836
- Condition: Frayed
- Location: Elevators
- Part time: 30,709 hours, 56,345 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CO-PILOT'S ELEVATOR FORWARD DOWN CABLE FRAYED WITH BROKEN STRANDS.  REPLACED CABLE WITH A NEW ASSEMBLY.
